# SDR DALA2020021301106

- Difficulty date: February 12, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 48,186 hours, 25,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN AGENT SHUTS DOOR AND FULLY SECURES THE EXTERNAL HANDLE, THE CABIN DOOR LIGHT ON SYSTEMS PAGE STILL SHOWS THE CABIN DOOR TO BE OPEN. FLIGHT ATTENDANT MUST THEN PUSH THE INSIDE DOOR HANDLE DOWN ANOTHER INCH BEFORE THE CLOSED DETENT IS FELT AND THE CABIN DOOR OPEN IS EXTINGUISHED ON THE DOOR SYSTEMS PAGE. GAINED ACCESS TO L1 DOOR WIP 493834, L1 DOOR SLIDE REMOVED TO FOM PER AMDS 2561-4001. FOUND TELESCOPIC ROD NEEDING ADJUSTMENT FOR GIRT BAR POSITION. WIP 359055 ADJUSTED TELESCOPING ROD AND TESTED ALL DOOR ELECTRICAL FUNCTIONS PER AMM 52-11-21 REINSTALLED SLIDE LINER AS PER AMDS 2561-7001 LF. RII COMPLETED.
